# SDR CA060220005

- Difficulty date: February 15, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 6,037 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Link
- Part number: 369H120351G
- Condition: Cracked
- Location: M/R Hub
- Part time: 2,156 hours
- Component: Hub, 369D21200503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HOUR INSPECTION THE ENGINEER NOTICED A CRACK ON ONE OF THE EARS OF THE LEAD LAG LINK OF THE MAIN ROTOR HUB ASSEMBLY.  CRACK PROPAGATED FROM THE BUSHING OUTWARD. (TC NR 20060220005)
